# SDR USAAD97005

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1159 - TOL-PIT - AFTER DEPARTING TOL, THE EMERGENCY LIGHTS CAME ON, THEN THE EMERGENCY LIGHTS CIRCUIT BREAKER POPPED.  BREAKER WAS RESET, AND SUBSEQUENTLY POPPED AND ABOUT 10 MINUTES LATER.  FLIGHT LANDED NORMALLY IN PIT.  REPLACED AFT FLOOR LEVEL LIGHT PACK.  ALSO, CHANGED FORWARD CABIN AND FORWARD ENTRY BATTERY PACKS.  (M)
